MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Model Number A-SERIES LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the light handle of their harmonyair a-series lighting system is detaching and falling during use.Injuries or procedure delays were reported.
 
Additional Manufacturer Narrative
A steris field service technician arrived onsite to inspect the lighting system and found the light handle was not properly locking into position when installed on the lighthead resulting in the reported event.The lighting system has been removed from service pending repairs.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported the light handle of their harmonyair a-series lighting system is detaching and falling during use.No injuries or procedure delays were reported.
 
Additional Manufacturer Narrative
The investigation determined that the light handle locking mechanism was not fully engaged resulting in the reported event.The technician replaced the light handle, tested the unit, confirmed it to be operation according to specifications and returned it to service.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16062815
Report Number1043572-2022-00094
Device Sequence Number20509557
Product Code FSY
UDI-Device Identifier00724995188467
UDI-Public00724995188467
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-SERIES LIGHTING SYSTEM
Device Catalogue NumberLAS01IN01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown